Invariant tensor fields of dynamical systems with pinched Lyapunov exponents and rigidity of geodesic flows

Renato Feres, Anatoly Katok

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

We consider in this note smooth dynamical systems equipped with smooth invariant affine connections and show that, under a pinching condition on the Lyapunov exponents, certain invariant tensor fields are parallel. We then apply this result to a problem of rigidity of geodesic flows for Riemannian manifolds with negative curvature.

Original languageEnglish (US)
Pages (from-to)427-432
Number of pages6
JournalErgodic Theory and Dynamical Systems
Volume9
Issue number3
DOIs
StatePublished - Sep 1989

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Invariant tensor fields of dynamical systems with pinched Lyapunov exponents and rigidity of geodesic flows'. Together they form a unique fingerprint.

  • Cite this